# SDR CALA2013092791517

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 69,186 hours, 25,362 cycles
- Engine: Pwa PW2040
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID RUNNING OUT OF FS COMPARTMENT JUST FWD FOR APU DOORS.  FOUND PRESSURE RELIEF VALVE ABOVE HORIZONTAL STAB LT SIDE LEAKING BETWEEN FITTING & VALVE HOUSING.
